View : 23 Download: 0

Subscalarity of operators for which T*T and T + T* commute

Title
Subscalarity of operators for which T*T and T + T* commute
Authors
Jung S.Ko E.
Ewha Authors
고응일
SCOPUS Author ID
고응일scopus
Issue Date
2013
Journal Title
Bulletin of the London Mathematical Society
ISSN
0024-6093JCR Link
Citation
vol. 45, no. 4, pp. 849 - 860
Indexed
SCI; SCIE; SCOPUS WOS scopus
DOI
10.1112/blms/bdt008
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE